BibTeX record journals/ijcm/CaiSWZ18

download as .bib file

@article{DBLP:journals/ijcm/CaiSWZ18,
  author       = {Wenjun Cai and
                  Yajuan Sun and
                  Yushun Wang and
                  Huai Zhang},
  title        = {Local discontinuous Galerkin methods based on the multisymplectic
                  formulation for two kinds of Hamiltonian PDEs},
  journal      = {Int. J. Comput. Math.},
  volume       = {95},
  number       = {1},
  pages        = {114--143},
  year         = {2018},
  url          = {https://doi.org/10.1080/00207160.2017.1335866},
  doi          = {10.1080/00207160.2017.1335866},
  timestamp    = {Fri, 04 Jul 2025 22:13:02 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcm/CaiSWZ18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}